# SDR UALA2013062504398

- Difficulty date: June 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 48,287 hours, 5,823 cycles
- Engine: Pwa PW40903
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Condition: Malfunctioned
- Location: Center Console
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CONSOLE RT FUEL PUMP SWITCH WILL NOT LOCK IN PLACE.   REPLACED SWITCH ASSY IAW 33-13-00.  GROUND CHECKED OK.
